# SDR DL738100727

- Difficulty date: March 22, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 28,763 hours, 11,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EGRESS LIGHT AT SEAT ROWS 19, 21, & 24 WERE FOUND TO BE INOPERATIVE.  MX REPLACED THE FUSE IN THE BATTERY PACK M1670 AND SYS CHECKS OK.
